Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 249-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a9,
author = {O. S. Mazhorova and Yu. P. Popov and A. S. Saharchuk},
title = {Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {249--255},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a9/}
}
TY - JOUR AU - O. S. Mazhorova AU - Yu. P. Popov AU - A. S. Saharchuk TI - Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions JO - Differencialʹnye uravneniâ PY - 1999 SP - 249 EP - 255 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a9/ LA - ru ID - DE_1999_35_2_a9 ER -
%0 Journal Article %A O. S. Mazhorova %A Yu. P. Popov %A A. S. Saharchuk %T Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions %J Differencialʹnye uravneniâ %D 1999 %P 249-255 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a9/ %G ru %F DE_1999_35_2_a9
O. S. Mazhorova; Yu. P. Popov; A. S. Saharchuk. Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 249-255. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a9/